Proceedings Mathematical Sciences

, Volume 104, Issue 1, pp 77–92

On Fourier coefficients of Maass cusp forms in 3-dimensional hyperbolic space

  • S. Raghavan
  • J. Sengupta
Obituary note

DOI: 10.1007/BF02830875

Cite this article as:
Raghavan, S. & Sengupta, J. Proc Math Sci (1994) 104: 77. doi:10.1007/BF02830875

Abstract

In this article we establish the analogue of a theorem of Kuznetsov (theorem 6 of [3]) in the case of 3-dimensional hyperbolic space. We also consider a generalization of this result for higher dimensional hyperbolic spaces and discuss the relevant ingredients of a proof.

Keywords

Fourier coefficients Maass cusp forms 3-dimensional hyperbolic space Kuznetsov theorem 

Copyright information

© Indian Academy of Science 1994

Authors and Affiliations

  • S. Raghavan
    • 1
  • J. Sengupta
    • 1
  1. 1.School of MathematicsTata Institute of Fundamental ResearchBombayIndia

Personalised recommendations